Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Statistical mechanics on a compact set with $Z^\nu $ action satisfying expansiveness and specification


Author: David Ruelle
Journal: Bull. Amer. Math. Soc. 78 (1972), 988-991
MSC (1970): Primary 58F99, 28A65, 54H20; Secondary 82A05
MathSciNet review: 0315743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F99, 28A65, 54H20, 82A05

Retrieve articles in all journals with MSC (1970): 58F99, 28A65, 54H20, 82A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13078-7